# SDR USAA2014012900015

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON AFT DECK PLATE LOWER RE ENFORCEMENT ANGLE AT BS 1714, RBL 36.  REPLACED AFT DECK PLATE LOWER RE ENFORCEMENT ANGLE AT BS 1714, RBL 36 IAW SRM 51-20-01-0G, 53-00-51-1A, 51-30-01-0G, 51-40-02-0G & DWG 146N5240.
